Application of method nonuniform coverings for maximum information content of predicate search

Andrei Y. Gorchakov

Abstract


In this paper, we consider the solution of the maximum information content of predicate search with method nonuniform coverings. The paper presents a comparative analysis of the nonuniform covering method with "greedy" algorithm and the method of exhaustive search for an example problem.


Full Text:

PDF (Russian)

References


Kuz'mich R.I., Gulakova T.K., Masich I.S. Sposoby binarizacii raznotipnyh priznakov v zadachah klassifikacii //Aktual'nye problemy aviacii i kosmonavtiki, vol. 6, 2010, pp. 323-325.

Voroncov K. V. Matematicheskie metody obuchenija po precedentam (teorija obuchenija mashin), Moskva, 2011.

Evtushenko Ju. G. Chislennyj metod poiska global'nogo jekstremuma funkcij (perebor na neravnomernoj setke) //Zhurnal vychislitel'noj matematiki i matematicheskoj fiziki, 1971, vol. 6. – pp.1390-1403.

Evtushenko Y., Posypkin M. A deterministic approach to global box-constrained optimization //Optimization Letters, 2013, vol. 4, pp. 819-829.

Dubner P. N. Statistical tests for feature selection in KORA recognition algorithms // Pattern Recognition and Image Analysis, 1994, Vol. 4, no. 4. p. 396.


Refbacks

  • There are currently no refbacks.


IT-EDU-2017   Servletsuite

ISSN: 2307-8162